# SDR SRAA970305

- Difficulty date: March 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N874SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46149
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Chafed
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT, FOUND NR 3 ENGINE FIRE WARNING WILL NOT TEST.  INSPECTED NR 3 ENGINE FIRE WARNING SYSTEM, FOUND LIGHT CHAFING ON AFT OUTBOARD FIRE LOOP.  REPOSITIONED LOOP, SYSTEM OPS CHECKED GOOD IAW MM CH 26.
